# SDR SWIA201540614

- Difficulty date: January 6, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N496CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7791
- Aircraft time: 27,694 hours, 25,606 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE FRAME BS 605, BETWEEN STRINGERS 25L TO 25R.  INSTALLED A NEW FRAME SECTION IAW SRM.  MAJOR REPAIR.
